# SDR CALA2025070106107

- Difficulty date: June 27, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 947/LBL 4'-11' STA 947/RBL 5' ELONGATED HOLES AND CORROSION.  ACCOMPLISHED REPAIR AT  STA 947.50 FROM LBL 4 - LBL 11 IAW EC/RA 5370-01181, B737/800 SRM 53-00-51-2R-1.
